# SDR UIEA2024110901083

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 99,455 hours, 16,964 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Part number: 2954E1102491
- Condition: Failed
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FL320 EICAS MESSAGE EQUIP COOLING. RETURNED TO MIA. REPEAT WRITE UP.  AFTER LANDING, EICAS MESSAGE RETURNED( INSTALLED CLAMP ON WATER SEPERATOR IAW AMM 21-51-05-402-025. REACTIVATED PACK 2. OPS CHECK GOOD. DMI 220071 CLOSED. )
